# SDR ASAA2012112993387

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 16,364 hours, 5,177 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA161385C
- Condition: Unknown
- Location: A/C Bay
- Part time: 16,425 hours, 5,193 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING NR 1 ENGINE START, ENGINE FAILED TO LIGHT OFF.   FOUND NR 1 ENGINE SPAR VALVE CIRCUIT BREAKER TRIPPED.  RESET NR 1 ENGINE SPAR VALVE CIRCUIT BREAKER REF MM 20-60-01. RAN NR 1, NR 1 ENGINE SPAR VALVE INDICATOR LIGHT WENT DIM TO BRIGHT TO OFF, WORKS NORMAL.  MM 28-22-11-400-804 STEP 5.H & MM 28-22-00-710-801 STEP 4.C.(3). NO ABNORMAL START, ENGINE STARTS NORMAL AT THIS TIME. GROUND VERIFICATION, OP CHECKED GOOD.   R & R NR1 ENG SPAR VALVE ACTUATOR REF MM 28-22-11-000-804 AND MM 28-22-11-400-804.
